# SDR C2XA08CL127

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 15,165 hours, 11,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLIGHT 2006 - THE CREW REPORTED A WING ANTI-ICE AND A PACK 1 VALVE FAIL MESSAGE ON THE EICAS DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 PACK VALVE AND RELAY KO187.  OPERATIONAL CHECKS WERE GOOD.
